Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Automorphisms of κ -existentially closed groups

Monatshefte fur Mathematik, vol.198, no.4, pp.791-804, 2022 (SCI-Expanded) Creative Commons License identifier identifier

ON THE CLOSED RAMSEY NUMBERS R-cl(omega plus n, 3)

ISRAEL JOURNAL OF MATHEMATICS, vol.245, no.2, pp.963-989, 2021 (SCI-Expanded) identifier identifier

On the existence of kappa-existentially closed groups

ARCHIV DER MATHEMATIK, vol.111, pp.225-229, 2018 (SCI-Expanded) identifier identifier

THE COMPLEXITY OF THE TOPOLOGICAL CONJUGACY PROBLEM FOR TOEPLITZ SUBSHIFTS

ISRAEL JOURNAL OF MATHEMATICS, vol.220, no.2, pp.873-897, 2017 (SCI-Expanded) Creative Commons License identifier identifier

The complexity of topological conjugacy of pointed Cantor minimal systems

ARCHIVE FOR MATHEMATICAL LOGIC, vol.56, pp.215-235, 2017 (SCI-Expanded) Creative Commons License identifier identifier